# SDR SWAA2022030192218

- Difficulty date: December 28, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7730A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33926
- Aircraft time: 43,095 hours, 22,664 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FORWARD GALLEY SERVICE DOOR MECHANISM LOWER MACHINED BEAM FORWARD INBOARD MECHANISM FASTENER AREA HAS A APPROX. 1.7 INCH CRACK AT THE RADIUS. / REMOVED AND REPLACED FWD SERVICE PER AMM 52-41-00. TAG NO: 498855 PN ON: 141A6516-18 SN ON: 001332 PN OFF: SN OFF: 002002
